# SDR CALA2013090290916

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,414 hours, 24,873 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Defective
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PRESSURE LEAK & SQUEAL AROUND CAPTAIN`S WINDSHIELD WIPER MOTOR.  REPLACED CAPTAIN`S WIPER MOTOR IAW AMM, LEAK CHECKED & OPERATIONS CHECKED GOOD.
